Alert archive / Florida / Small Craft Advisories in 2022

Small Craft Advisory 21, NWS Jacksonville, FL

March 12, 2022

NWS Jacksonville, FL issued this small craft advisory at Mar 12, 2022, 1:20 PM EST. It took effect at Mar 13, 2022, 4:08 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2022, 1:20 PM EST (18:20 UTC)
In effect from
Mar 13, 2022, 4:08 AM EDT
Expired
Mar 13, 2022, 2:53 PM EDT
In force
11 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

247 
WHUS72 KJAX 121820
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
120 PM EST Sat Mar 12 2022

AMZ470-472-474-130900-
/O.CON.KJAX.GL.W.0004.000000T0000Z-220313T0900Z/
/O.NEW.KJAX.SC.Y.0021.220313T0900Z-220313T2100Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
120 PM EST Sat Mar 12 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT SUNDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 35 kt with
  gusts up to 45 kt and seas 7 to 10 ft. For the Small Craft
  Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt 
  and seas 6 to 9 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 5 AM EDT Sunday. For the 
  Small Craft Advisory, from 5 AM to 5 PM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ450-452-454-130900-
/O.CON.KJAX.GL.W.0004.000000T0000Z-220313T0900Z/
/O.NEW.KJAX.SC.Y.0021.220313T0900Z-220313T1500Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
120 PM EST Sat Mar 12 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 AM EDT SUNDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to 40 kt and seas 5 to 8 ft. For the Small Craft
  Advisory, north winds 20 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...For the Gale Warning, until 5 AM EDT Sunday. For the 
  Small Craft Advisory, from 5 AM to 11 AM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
3 follow-up statements
721 
WHUS72 KJAX 130808
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
408 AM EDT Sun Mar 13 2022

AMZ470-472-132000-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-220313T0900Z/
/O.EXT.KJAX.SC.Y.0021.220313T0808Z-220313T2000Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
408 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 15 to 25 kt with gusts to 30 kt and seas
  5 to 8 ft.

* WHERE...Waters from Fernandina Beach to St. Augustine FL from 
  20 to 60 NM and Waters from Altamaha Sound GA to Fernandina 
  Beach FL from 20 to 60 NM.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-452-454-131500-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-220313T0900Z/
/O.EXT.KJAX.SC.Y.0021.220313T0808Z-220313T1500Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
408 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas
  up to 4 to 7 feet.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ474-132015-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-220313T0900Z/
/O.EXT.KJAX.SC.Y.0021.220313T0808Z-220314T0200Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
408 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 15 to 25 kt with gusts to 30 kt and seas
  7 to 10 ft.

* WHERE...Waters from St. Augustine to Flagler Beach FL from 20 
  to 60 NM.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
660 
WHUS72 KJAX 131351
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
951 AM EDT Sun Mar 13 2022

AMZ450-452-454-131500-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-220313T1500Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
951 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have dropped below advisory criteria. Small craft
should still use caution.

$$

AMZ470-472-132000-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-220313T2000Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
951 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 25 kt with gusts to 30 kt and seas
  5-8 ft.

* WHERE...Waters from Fernandina Beach to St. Augustine FL from 
  20 to 60 NM and Waters from Altamaha Sound GA to Fernandina 
  Beach FL from 20 to 60 NM.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ474-132200-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-220314T0200Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
951 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts to 30 kt and seas
  6 to 9 ft.

* WHERE...Waters from St. Augustine to Flagler Beach FL from 20 
  to 60 NM.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
259 
WHUS72 KJAX 131853
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
253 PM EDT Sun Mar 13 2022

AMZ474-132000-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-220314T0200Z/
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
253 PM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

AMZ470-472-132000-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-220313T2000Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
253 PM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 12:46 PM EST, 34 minutes earlier.

Area forecast discussion, Mar 12, 12:46 PM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1246 PM EST Sat Mar 12 2022

.AVIATION...
[Through 18Z Sunday]

VFR conditions are forecast to prevail through the period. Strong
northwesterly winds behind the cold front will continue the rest
of the afternoon before diminishing. Northwest winds 20-25 knots
with gusts to 35-45 knots will diminish to 10-15 knots by the
early evening, and then become northerly 10 knots or less, except
KSGJ, by midnight. Northeasterly winds around 10 knots and sunny
skies are expected on Sunday.

&&

.PREV DISCUSSION [1010 AM EST]...

.NEAR TERM [Today Through Tonight]...

Convection continues to expand and lift northward ahead of the
main cold front which is still northwest of the area from east
central GA to the FL panhandle. Episodes of embedded strong to
severe storms are possible through the morning hours today both
separate zone of convection over the area at this time and with a
pre-frontal squall line. Isolated tornadoes are possible and
tornado watches are in effect. The cold front will move rapidly
east and southeast today with the frontal convection along it with
threat of severe weather possible for all counties. The threat of
severe should end by about noon or 1pm as the front clears the
area from northwest to southeast. The heavy rainfall threat is now
lower due to the rapid movement of convection but will not end
until showers and storms move offshore.

High pressure will build from the west behind this front. The
gradient between the departing front and building high will result
in gusty winds behind the front as well. Wind advisory remains in
effect today to highlight the potential for gusts as high 35-45
mph both ahead of but mainly in the wake of the very strong cold
front. Initially strong pressure rises in the wake of the front
of 3 to 5 mb.

Warmest temps of the day will be this morning as the temps fall
in the wake of the cold front. Expecting temps to range from the
upper 40s to the upper 50s by 4 PM.

Tonight, records lows look possible (see climate below). Still
looking at a solid for a freeze tonight and have upgraded the
freeze warning for much of the area. In fact, a couple spots over
inland southeast GA may get to hard freeze but areal coverage is
too low to go with a hard freeze warning at this time based on
latest forecast. The other uncertainty is the far southeast zones
where winds and affects of warmer St Johns River basin may keep
things a bit more mixed so kept a freeze watch for this area for
the time being. However, this freeze watch area is also were we
could meet wind chill advy criteria as winds stay close to at
about 10-12 mph but let next shift take another look at this. In
any case, it will be quite cold Sunday morning as 5-10 mph winds
and the cold temps support wind chills in the 20s!

.SHORT TERM [Sunday Through Monday]...

High pressure over the region on Sunday moves off to the northeast
into the western Atlantic by Monday. Onshore flow develops with
winds shifting to southeasterly by Monday afternoon. This will
usher in low-level moisture and begin a warming trend. Mostly dry
conditions prevail Sunday into Monday. However, a coastal trough
will develop on Monday which could bring a few sprinkles to the
coast. Highs will be below normal in the mid 50s/low 60s on Sunday
and upper 60s/low 70s on Monday. Clear skies, light winds and a
slight increase in low-level moisture will allow for patchy to
areas of frost to develop across inland SE GA and northern parts
of Suwannee Valley early Monday morning. Lows will be relatively
warmer than Sunday morning in the low 30s to upper 40s. Overnight
lows increase to the 50s Monday night.

.LONG TERM [Tuesday Through Friday]...

Tuesday into Wednesday, a low pressure system moves through the
Gulf coast states, over the area and then lifts up the eastern
seaboard. This low will bring another round of rainfall which
could exacerbate any flooding leftover from the current system
moving through. A return of severe weather may also be possible
Tuesday into Wednesday with SPC placing SE GA and NE FL in a
Slight risk for severe storms. Uncertainty lies on whether our
area can recover quickly enough to support severe weather due to
the recency of the arctic airmass that was over the region. High
pressure will build from the west Wednesday night through
Thursday. Another system approaches the area from the northwest on
Friday to reintroduce low-end rain chances. Temperatures warm to
above normal through the week.

.MARINE...

A strong cold front is marching eastwards toward the coastal waters
early this morning and will pass through area waters between 8 AM
and 1 PM. Windy southerly wind will shift to northwest after frontal
passage with gale conditions expected. A line of strong to severe
storms will be possible with this frontal boundary. An isolated
tornado is possible embedded in the line. Strong high pressure
will build from the northwest late today, then toward the north
tonight, and northeast on Sunday. As the high pressure weakens and
moves away form the area Sunday night and into Monday, a coastal
trough is likely to form and produce some shower activity. Another
area of low pressure will approach from the west early Tuesday,
and move through the forecast area Tuesday night and Wednesday,
providing for unsettled weather.

Rip Currents:
Moderate risk of rip currents today and low to moderate risk
going into Sunday.

.HYDROLOGY...

Additional rainfall amounts near the 1-2 inch range are forecast
which will continue to support some threat of flooding rainfall.
The main threat of heaviest rainfall amounts is shifted a bit northward
from Live Oak to Charlton county. Current flood watch remains in
effect but main threat looks to be Suwannee Valley area, including
Live Oak, and Lake City. Locally rainfall and flooding still
remains possible elsewhere over parts of southeast GA, and in
other locations with poor drainage or in urban areas through this
morning.

Water level rises on the Sante Fe River prompted river flood
warnings at Worthington Springs and Oleno State Park. These levels
peak solidly in minor flood stage in the next 2-3 days. Additional
rises on other rivers but for the time being they go to action
stage. Please monitor for additional updates and possible other
river flood warnings.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  25  55  32  67  48 /   0   0   0   0   0
SSI  31  55  44  67  57 /   0   0   0  10  10
JAX  28  56  40  69  56 /   0   0  10  10  10
SGJ  36  60  48  69  59 /   0   0  10  10  20
GNV  28  60  40  72  54 /   0   0   0   0  20
OCF  29  63  43  74  56 /   0   0   0   0  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EST to 10 AM EDT Sunday for Baker-
     Bradford-Central Marion-Coastal Nassau-Eastern Alachua-
     Eastern Clay-Eastern Marion-Eastern Putnam-Gilchrist-
     Hamilton-Inland Flagler-Inland Nassau-Inland St. Johns-
     Northern Columbia-South Central Duval-Southern Columbia-
     Suwannee-Trout River-Union-Western Alachua-Western Clay-
     Western Duval-Western Marion-Western Putnam.

     Wind Advisory until 6 PM EST this evening for Baker-Bradford-
     Central Marion-Coastal Duval-Coastal Flagler-Coastal Nassau-
     Coastal St. Johns-Eastern Alachua-Eastern Clay-Eastern
     Marion-Eastern Putnam-Gilchrist-Hamilton-Inland Flagler-
     Inland Nassau-Inland St. Johns-Northern Columbia-South
     Central Duval-Southern Columbia-Suwannee-Trout River-Union-
     Western Alachua-Western Clay-Western Duval-Western Marion-
     Western Putnam.

GA...Freeze Warning from 1 AM EST to 10 AM EDT Sunday for Appling-
     Atkinson-Bacon-Brantley-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-
     Northeastern Charlton-Northern Ware-Pierce-Southern Ware-
     Wayne-Western Charlton.

     Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
     Bacon-Brantley-Clinch-Coastal Camden-Coastal Glynn-Coffee-
     Echols-Inland Camden-Inland Glynn-Jeff Davis-Northeastern
     Charlton-Northern Ware-Pierce-Southern Ware-Wayne-Western
     Charlton.

AM...Gale Warning until 5 AM EDT Sunday for Coastal waters from
     Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
     waters from Fernandina Beach to St. Augustine FL out 20 NM-
     Coastal waters from St. Augustine to Flagler Beach FL out
     20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
     from 20 to 60 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

&&

In the hours before

Local storm report, Mar 12, 12:27 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     NON-TSTM WND GST 1 ENE FORT CAROLINE     30.39N 81.48W
03/12/2022  M43 MPH          DUVAL              FL   MESONET

            MESONET STATION XJAK JACKSONVILLE.

&&

RN
Local storm report, Mar 12, 12:28 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1228 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     NON-TSTM WND GST 3 S JESUP               31.55N 81.88W
03/12/2022  M41 MPH          WAYNE              GA   AWOS

            AWOS STATION KJES JESUP WAYNE CTY.

&&

RN
Local storm report, Mar 12, 12:56 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1256 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST 1 ESE JACKSONVILLE      30.32N 81.64W
03/12/2022  M48 MPH          DUVAL              FL   MESONET

            MESONET STATION 1323W 1.3 SE JACKSONVILLE
            (WEATHERSTEM).

&&

RN
Local storm report, Mar 12, 12:57 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     NON-TSTM WND GST 6 WSW JACKSONVILLE HEIG 30.22N 81.88W
03/12/2022  M47 MPH          DUVAL              FL   AWOS

            AWOS STATION KVQQ CECIL FIELD.

&&

RN
Local storm report, Mar 12, 12:58 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     NON-TSTM WND GST 1 ENE FORT CAROLINE     30.39N 81.48W
03/12/2022  M46 MPH          DUVAL              FL   MESONET

            MESONET STATION XJAK JACKSONVILLE.

&&

RN
Local storm report, Mar 12, 1:08 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
108 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     NON-TSTM WND GST 2 NE JACKSONVILLE INTER 30.50N 81.68W
03/12/2022  M55 MPH          DUVAL              FL   ASOS

            ASOS STATION KJAX JACKSONVILLE INTL AIRPORT
            REPORTED WIND GUST OF 55 MPH.

&&

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 9:38 PM ESTSpecial Weather StatementJAXAlachua37 min
Mar 11, 9:39 PM ESTRiver Flood WarningJAXAlachua, Columbia26 days
Mar 11, 10:23 PM ESTSpecial Weather StatementJAXBradford, Clay22 min
Mar 11, 10:44 PM ESTSpecial Weather StatementJAXClay16 min
Mar 11, 11:46 PM ESTSpecial Weather StatementJAXColumbia14 min
Mar 12, 1:59 AM ESTSpecial Weather StatementJAXSuwannee31 min
Mar 12, 2:21 AM ESTTornado WarningJAXSuwannee24 min
Mar 12, 2:31 AM ESTFreeze WarningJAXAlachua, Baker, Bradford, Clay, Duval, Flagler and 6 more30 hr
Mar 12, 2:45 AM ESTSpecial Weather StatementJAXColumbia45 min
Mar 12, 3:53 AM ESTSpecial Weather StatementJAXSuwannee52 min
Mar 12, 4:26 AM ESTAreal Flood WarningJAXSuwannee3 hr
Mar 12, 5:03 AM ESTSpecial Weather StatementJAXColumbia42 min
Mar 12, 5:13 AM ESTAreal Flood WarningJAXColumbia, Hamilton3 hr
Mar 12, 5:30 AM ESTSpecial Weather StatementJAXColumbia45 min
Mar 12, 6:00 AM ESTSpecial Weather StatementJAXBaker, Nassau, Union45 min
Mar 12, 6:49 AM ESTRiver Flood WarningJAXClay31 hr
Mar 12, 6:52 AM ESTSpecial Weather StatementJAXDuval53 min
Mar 12, 7:38 AM ESTSpecial Weather StatementJAXClay, Marion, Putnam52 min
Mar 12, 8:32 AM ESTSpecial Weather StatementJAXPutnam43 min
Mar 12, 8:37 AM ESTSevere Thunderstorm WarningJAXMarion, Putnam23 min
Mar 12, 8:46 AM ESTSpecial Weather StatementJAXMarion29 min
Mar 12, 8:52 AM ESTSevere Thunderstorm WarningJAXFlagler38 min
Mar 12, 8:53 AM ESTSpecial Weather StatementJAXDuval22 min
Mar 12, 8:56 AM ESTSpecial Marine WarningJAX64 min
Mar 12, 9:09 AM ESTRiver Flood WarningJAXAlachua, Columbia21 days
Mar 12, 9:10 AM ESTRiver Flood WarningJAXColumbia, Gilchrist, Suwannee60 hr
Mar 12, 9:10 AM ESTRiver Flood WarningJAXColumbia, Gilchrist28 days
Mar 12, 9:10 AM ESTRiver Flood WarningJAXBaker, Nassau17 days
Mar 12, 9:19 AM ESTSpecial Marine WarningJAX32 min
Mar 12, 5:05 AM ESTSpecial Weather StatementJAXCharlton40 min
Mar 12, 5:46 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis44 min
Mar 12, 6:16 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols44 min

Nearby

Small Craft Advisories in Florida, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.